# SDR UALA2012042302403

- Difficulty date: April 21, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N122UA
- Make and model: Boeing 747422
- Aircraft serial: 29168
- Aircraft time: 53,302 hours, 6,298 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 3R EXIT EMERGENCY SIGN IS INOPERATIVE.  REPLACED BATTERY PACK FOR LIGHT ASSY, OPS NORMAL.
